# SDR SIMA200617703

- Difficulty date: June 23, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- System (JASC): 3452 · ATC Transponder System
- Part: Comparator
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

BOTH TRANSPONDERS INOPERATIVE.  RETURN TO FIELD A/C LANDED WITHOUT INCIDENT.  REPLACED ICU600, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE. (M)
